Alert archive / Maryland / Dense Fog Advisories in 2011
Dense Fog Advisory 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Nov 9, 2011, 5:29 AM EST for Caroline County, Queen Anne's County, Talbot County, Maryland; Cape May County, New Jersey; Kent County, Sussex County, Delaware. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2011, 5:29 AM EST (10:29 UTC)
- Expired
- Nov 9, 2011, 10:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD, Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 20 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2662 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125 WWUS71 KPHI 091029 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 529 AM EST WED NOV 9 2011 DEZ002>004-MDZ015-019-020-091400- /O.NEW.KPHI.FG.Y.0003.111109T1029Z-111109T1400Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON 529 AM EST WED NOV 9 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * LOCATIONS...PORTIONS OF NORTHEAST MARYLAND AS WELL AS CENTRAL AND SOUTHERN DELAWARE. * HAZARDS...AREAS OF DENSE FOG. * VISIBILITIES...ONE-QUARTER MILE OR LESS. * TIMING...DENSE FOG IS EXPECTED TO START TO LIFT BETWEEN 800 AND 900 AM. * IMPACTS...DENSE FOG WILL IMPACT THE MORNING COMMUTE...RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ HAYES
2 follow-up statements
613 WWUS71 KPHI 091153 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 653 AM EST WED NOV 9 2011 NJZ023-024-091500- /O.EXB.KPHI.FG.Y.0003.000000T0000Z-111109T1500Z/ CAPE MAY-ATLANTIC COASTAL CAPE MAY- INCLUDING THE CITIES OF...CAPE MAY COURT HOUSE...OCEAN CITY 653 AM EST WED NOV 9 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * LOCATIONS...CAPE AMY NEW JERSEY * HAZARDS...AREAS OF DENSE FOG. * VISIBILITIES...ONE-QUARTER MILE OR LESS. * TIMING...DENSE FOG IS EXPECTED TO START TO LIFT BETWEEN 900 AND 1000 AM. * IMPACTS...DENSE FOG WILL IMPACT THE MORNING COMMUTE... RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ DEZ002>004-MDZ015-019-020-091500- /O.EXT.KPHI.FG.Y.0003.000000T0000Z-111109T1500Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON 653 AM EST WED NOV 9 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...PORTIONS OF NORTHEAST MARYLAND AS WELL AS CENTRAL AND SOUTHERN DELAWARE. * HAZARDS...AREAS OF DENSE FOG. * VISIBILITIES...ONE-QUARTER MILE OR LESS. * TIMING...DENSE FOG IS EXPECTED TO START TO LIFT BETWEEN 900 AND 1000 AM. * IMPACTS...DENSE FOG WILL IMPACT THE MORNING COMMUTE... RESULTING IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ HAYES
455 WWUS71 KPHI 091507 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1007 AM EST WED NOV 9 2011 DEZ002>004-MDZ015-019-020-NJZ023-024-091615- /O.EXP.KPHI.FG.Y.0003.000000T0000Z-111109T1500Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- CAPE MAY-ATLANTIC COASTAL CAPE MAY- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON...CAPE MAY COURT HOUSE...OCEAN CITY 1007 AM EST WED NOV 9 2011 ...DENSE FOG ADVISORY HAS EXPIRED... THE FOG IS CONTINUING TO RAPIDLY DISSIPATE THIS MORNING AND THERE IS NO LONGER ANY WIDESPREAD DENSE FOG. $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Nov 9, 3:23 AM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Nov 9, 3:23 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 AM EST WED NOV 9 2011 .SYNOPSIS... HIGH PRESSURE WILL SLIDE EASTWARD TODAY. MEANWHILE, A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES AND DRAG A COLD FRONT THROUGH OUR AREA ON THURSDAY. HIGH PRESSURE WILL THEN BUILD ACROSS THE SOUTHEASTERN UNITED STATES ON FRIDAY AND HANG AROUND THROUGH THE WEEKEND BEFORE SLIDING OFFSHORE ON MONDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST FOR TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WITH HIGH PRESSURE DRAPED OVER THE AREA AT THE SURFACE AND ALOFT... SKIES ARE ESSENTIALLY CLEAR ACROSS THE REGION THIS MORNING. THE CLEAR SKIES AND CALM WINDS ARE ALLOWING PATCHY FOG TO FORM...AND IT APPEARS TO BE A BIT MORE WIDESPREAD THAN IT WAS THIS TIME TUESDAY MORNING. THIS IS COVERED IN THE CURRENT FORECAST AND WILL BE INCLUDED IN THE EARLY PORTION OF THE TODAY FORECAST. THE BIGGER PROBLEM COULD BE STRATUS. AMDAR SOUNDINGS FROM KPHL SHOW A STRONG INVERSION NEAR 500 FEET THIS MORNING. THIS INVERSION IS TRAPPING MOISTURE...AND AN AREA OF SLOWLY EXPANDING STRATUS IS SEEN ACROSS COASTAL ATLANTIC...OCEAN AND MONMOUTH COUNTIES. JUST HOW FAR THIS WILL EXPAND NORTH AND WEST IS PROBLEMATIC...BUT IT SEEMS AS THOUGH THE LOW CLOUDS WILL NEED TO BE ACCOUNTED FOR IN THE NEW FORECAST FOR EARLY THIS MORNING. THERE IS NOT MUCH IN THE WAY OF CLOUDS ABOVE THE STRATUS...SO THE EARLY NOVEMBER SUN SHOULD BE ABLE TO CLEAR IT AWAY BEFORE 1000 AM IN MOST PLACES. THE MID LEVEL RIDGE WILL START TO RETREAT AHEAD OF THE LONG WAVE TROUGH ACROSS THE CENTER OF THE COUNTRY. THIS WILL ALLOW HIGH CLOUDINESS TO INCREASE THIS AFTERNOON. WITH THE AIRMASS MORE OR LESS THE SAME AS TUESDAY...HIGHS TODAY WERE BASED MORE CLOSELY ON THE WARMER SIDE OF THE MOS BLEND. THIS MAY BE MITIGATED A BIT NEAR THE WATER BY AN ONSHORE FLOW. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... AS THE MID LEVEL RIDGE RETREATS...THE LONG WAVE TROUGH TO THE WEST WILL PUSH A WEAKENING COLD FRONT TOWARD THE REGION. AS THE INITIAL SUPPORT OUTRUNS THE FRONT...IT WILL ALSO SLOW AS IT APPROACHES. IT WOULD APPEAR AS THOUGH THE FRONT WILL STILL BE WEST OF THE AREA BY DAYBREAK THURSDAY. THE FRONT SHOULD ACT AS A FOCUS FOR MOISTURE STREAMING NORTHEAST AHEAD OF IT. THE INITIAL MOISTURE SOURCE FOR THE FRONT IS THE WESTERN GULF...BUT AS THE FRONT MOVES EAST...THIS FEED IS LOST. BASED ON THIS...THE BEST SUPPORT FOR SCATTERED SHOWERS LATER TONIGHT WOULD BE ACROSS THE LEHIGH VALLEY AND THE HIGHER TERRAIN. HOWEVER...SHORT RANGE MODELS ARE (MORE OR LESS) KEYING MOISTURE ON THE WESTERN EDGE OF THE CIRCULATION OF SEAN FOR PLACEMENT OF SCATTERED SHOWERS MUCH FURTHER EAST. THE LATEST GFS AND ECMWF ARE MUCH MORE AGGRESSIVE WITH THIS THAN OTHER MODELS. WHILE THIS SEEMS OVERDONE...A MENTION OF SHOWERS WILL BE MAINTAINED FOR THE OVERNIGHT FOR MUCH OF THE EASTERN HALF OF THE AREA IN DEFERENCE TO THIS POSSIBILITY. IN ADDITION...MODEL SOUNDINGS SUGGEST THAT SOME MOISTURE RIDING NORTH WILL BECOME TRAPPED UNDER THE LOW INVERSION IN PLACE OVER THE OCEAN. THE MOISTURE LOOKS AS THOUGH IT WILL BE TRANSPORTED NORTH THROUGH MUCH OF DELAWARE AND NEW JERSEY...AND COULD IMPACT AREAS ALONG THE DELAWARE RIVER. THE POTENTIAL FOR STRATUS AND FOG APPEARS TO BE MORE WIDESPREAD FOR TONIGHT AS OPPOSED TO EARLY THIS MORNING. AGAIN...THE MENTION OF FOG AND DRIZZLE WILL BE MAINTAINED FOR THE OVERNIGHT HOURS. SINCE THE FRONT (AND AIRMASS CHANGE) DOES NOT APPEAR AS THOUGH IT WILL OCCUR TONIGHT...LOWS WILL GENERALLY BE DICTATED BY IN SITU DEW POINTS. THIS WILL BE LOWER WHERE STRATUS AND FOG DEVELOP. BECAUSE OF THIS...LOWS WERE GENERALLY BASED ON A MOS BLEND. && .LONG TERM /THURSDAY THROUGH TUESDAY/... THE COLD FRONT ARRIVES IN OUR AREA ON THURSDAY AND LOOKS LIKE IT WILL MOVE THROUGH DURING THE DAY OR AFTERNOON. THE MOISTURE FLOW IS COMING OUT OF THE GULF OF MEXICO AND UP INTO OUR AREA AND WILL ARRIVE WITH THE FRONT ON THURSDAY. THE BIG WRENCH IN THE FORECAST IS JUST HOW MUCH OF AN INFLUENCE WILL WE SEE FROM TROPICAL STORM SEAN. CURRENT MODEL TRACKS KEEP THE BULK OF SEAN'S MOISTURE TO THE SOUTH AND EAST OF THE AREA, AS AN INVERTED TROUGH SETS UP OFF OF LONG ISLAND. WITH SEAN HAVING A MORE WESTWARD MOTION IT MAY SET UP THE CHANCE FOR A GREATER INFLUX OF MOISTURE, WHICH WE WILL NEED TO MONITOR. FOR NOW, IT LOOKS LIKE MAINLY RAIN WILL FALL DURING THE DAY, WITH SOME SNOW POSSIBLY MIXING IN AT THE HIGHER ELEVATIONS. CLOUDS WILL PREVENT THE SUN FROM HEATING THE SURFACE EFFICIENTLY AND WE START TO FEEL LIKE FALL ONCE AGAIN ON THURSDAY. HIGHS WILL GENERALLY RANGE FROM THE UPPER 50S TO THE LOWER 60S ACROSS THE REGION. BEHIND THE FRONT THERE IS A PRETTY DECENT UPPER LEVEL TROUGH DIGGING DOWN ACROSS THE OHIO VALLEY. AT THE SURFACE, HIGH PRESSURE STARTS TO SLIDE INTO THE SOUTHEASTERN UNITED STATES, THIS SURFACE FEATURE WILL BRING A GUSTY WEST TO NORTHWEST FLOW AND COMBINED WITH THE UPPER TROUGH, WE WILL SEE SOME LAKE EFFECT SNOWS REACH INTO THE NORTHWESTERN AREAS. WITH THE STRONG COLD AIR ADVECTION ACROSS THE AREA ON FRIDAY WE EXPECT TEMPERATURES TO BELOW NORMAL. HIGHS IN THE 50S ACROSS THE REGION WITH 40S ACROSS THE HIGHER ELEVATIONS. AS FRIDAY ROLLS ON, THE WEATHER PATTERN STARTS TO CLEAR OUT A BIT AND WE BEGIN TO SEE A REBOUND IN TEMPERATURES. EVERYDAY GRADUALLY WARMS THROUGH THE WEEKEND AND INTO NEXT WEEK. HIGHS WILL START OFF IN THE UPPER 50S ON SATURDAY BUT BY THE TIME TUESDAY ROLLS AROUND HIGHS WILL BE IN THE LOW TO MID 60S ACROSS MUCH OF THE REGION, AS THE AIRMASS MODIFIES. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST ON TUESDAY, BRINGING THE NEXT CHANCE FOR SOME PRECIPITATION ACROSS THE REGION. && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS CONTINUED EARLY THIS MORNING WITH MAINLY CLEAR SKIES. TEMPERATURE/DEW POINT SPREAD WERE LOWERING...AND AMDAR SOUNDINGS SHOWED INVERSION NEAR 500 FEET AT KPHL...WITH DRY AIR ABOVE IT. THIS IS MENTIONED BECAUSE AN AREA OF LOW CLOUDS APPEARS TO BE DEVELOPING NORTH OF KACY IN NEW JERSEY (BASED ON THE 11-3.9 UM IMAGES). THE LOW LEVEL MOISTURE SHOULD BE ABLE TO SPREAD OUT UNDER THE INVERSION...BUT THE QUESTION REMAINS JUST HOW FAR. FOR NOW...WILL CONTINUE WITH A MAINLY VFR FORECAST THROUGH 1300 UTC. THE EXCEPTION WILL BE KMIV...WHERE MVFR CONDITIONS ARE EXPECTED...WITH A LOW PROBABILITY OF IFR VISIBILITY IN FOG. THE WILD CARD REMAINS THE STRATUS DEVELOPING NOW...AND HOW IT DEVELOPS. AFTER ANY MORNING STRATUS MIXES OUT...HIGH PRESSURE IN PLACE SHOULD ENSURE A VFR DAY. LIGHT WINDS SHOULD TAKE ON SEA/BAY BREEZE CONFIGURATIONS IN THE GENERALLY SOUTHEAST FLOW. GIVEN THE STRATUS THIS MORNING...IT COULD BE REASONABLE TO ASSUME THAT THE STRATUS WILL REDEVELOP THIS EVENING AHEAD OF A FRONTAL SYSTEM AND LOWERING INVERSION. THIS IS INDICATED BY STATISTICAL GUIDANCE FOR SOUTHERN AREAS (INCLUDING KPHL) AFTER 0300 UTC THURSDAY. FOR NOW...WILL PLACE A SCATTERED DECK AT 2000 FEET TO INDICATE THE POTENTIAL. THE EXCEPTIONS HERE WILL BE KMIV AND KACY...WHICH TEND TO DEVELOP LOW CEILINGS (UNDER 1000 FEET) IN A SOUTHEAST FLOW WITH A LOW INVERSION IN PLACE. THE POTENTIAL FOR MORE OF A WIDESPREAD STRATUS DECK LATE TONIGHT AND THURSDAY MORNING WILL BE COVERED IN THE 1200 UTC TERMINAL ISSUANCE. OUTLOOK... A COLD FRONT WILL MOVE INTO THE AREA ON THURSDAY, BRINGING DETERIORATING CONDITIONS TO THE TAF SITES. MVFR CONDITIONS CAN BE EXPECTED ACROSS THE AREA. AS THE COLD FRONT BEGINS TO MOVE AWAY THURSDAY EVENING, CONDITIONS SHOULD BEGIN TO IMPROVE AND SHOULD BECOME VFR BY LATE THURSDAY NIGHT OR EARLY FRIDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE AREA ON FRIDAY, BRINGING VFR CONDITIONS TO THE TAF SITES. HOWEVER, THE PRESSURE GRADIENT WILL BE FAIRLY TIGHT AND A GUSTY WEST TO NORTHWEST WIND IS EXPECTED, LIKELY STARTING THURSDAY NIGHT AND CONTINUING INTO FRIDAY. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK AS THE HIGH PRESSURE CONTINUES TO INFLUENCE OUR WEATHER. && .MARINE... WITH HIGH PRESSURE STRETCHING FROM SOUTH OF NOVA SCOTIA INTO THE SOUTHEAST UNITED STATES...THE GRADIENT TODAY SHOULD REMAIN LIGHT. IN FACT...LOCAL SEA AND BAY BREEZES SHOULD DEVELOP AGAINST A EAST SOUTHEAST FLOW OF GENERALLY 10 KNOTS OR LESS. THE PROBLEM FOR TODAY (AND TONIGHT) WILL BE SEAS. THE SOUTHEAST FETCH BEING GENERATED BY TROPICAL STORM SEAN HAVE ENTERED THE OCEAN WATERS (WITH PERIODS GENERALLY AROUND 10 SECONDS). THIS IS BEING MODELED WELL BY WAVEWATCH...AND SINCE SWELL HAS A CONSERVATIVE PROPERTY...THE SWELL WILL CONTINUE TO AFFECT THE WATERS TODAY AND TONIGHT. SEAS ACROSS THE SOUTHERN OCEAN WATERS ARE JUST NOW GETTING TO 5 FEET...AND THIS HAS YET TO OCCUR ACROSS NORTHERN WATERS. AGAIN... SINCE THE WAVEWATCH MODEL IS HANDLING THE INITIAL SWELL SET WELL...IT WILL BE USED FOR THE WAVE HEIGHT FORECAST FOR THE OCEAN FOR TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN PLACE FOR THE SWELL...AND THERE DOES NOT SEEM TO BE ANY NEED TO CHANGE IT THIS MORNING. A WEAK FRONT APPROACHES FROM THE WEST LATE TONIGHT...BUT THIS SHOULD HAVE LITTLE EFFECT ON THE GRADIENT ACROSS THE WATERS. THE OUTER EDGE OF THE GRADIENT FROM SEAN MAY APPROACH THE WATERS LATE TONIGHT. THIS WILL MAINLY HAVE THE EFFECT OF SHIFTING WINDS TO THE NORTH...BUT NOT REALLY INCREASE SPEEDS. AGAIN...THE MAIN PROBLEM FOR TONIGHT WILL BE SWELL. IN ADDITION...AS THE LOW INVERSION SETS UP ACROSS THE WATERS TONIGHT...DRIZZLE AND FOG MAY BE MORE OR A PROBLEM THAN IT HAS BEEN THE LAST FEW NIGHT...ESPECIALLY OVER THE OCEAN WATERS. A SURFACE COLD FRONT WILL CROSS THE REGION ON THURSDAY FOLLOWED BY SURFACE HIGH PRESSURE. THE PRESSURE GRADIENT BETWEEN THE BUILDING HIGH AND DEPARTING OFFSHORE LOW WILL BE TIGHT ENOUGH TO WARRANT SMALL CRAFT CONDITIONS ACROSS THE WATERS, LIKELY CONTINUING INTO FRIDAY. A BRIEF PERIOD OF GALE FORCE GUSTS REMAINS POSSIBLE FRIDAY MORNING AND WE WILL CONTINUE THE GALE CHANCE MENTION IN THE HWO. THE DELAWARE BAY MAY SEE A PERIOD OF SMALL CRAFT ADVISORY GUSTS LATE THURSDAY INTO FRIDAY AS WELL. THE GRADIENT LESSENS ON FRIDAY WITH WINDS AND SEAS SUBSIDING THROUGH THE DAY. THEREFORE, THE SMALL CRAFT ADVISORY FOR THE OCEAN HAS BEEN EXTENDED UNTIL 21Z FRIDAY. WINDS MAY STAY ABOVE CRITERIA LONGER THAN WAVES AND MIGHT PERSIST INTO FRIDAY EVENING. HIGH PRESSURE THEN BUILDS IN FROM THE SOUTH, BRINGING A RETURN TO SUB-ADVISORY CRITERIA THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST FRIDAY FOR ANZ450>455. && SYNOPSIS...MEOLA NEAR TERM...HAYES SHORT TERM...HAYES LONG TERM...MEOLA AVIATION...HAYES/MEOLA MARINE...HAYES/MEOLA
Hazardous weather outlook, Nov 9, 5:29 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 529 AM EST WED NOV 9 2011 DEZ001-MDZ008-012-NJZ001-007>010-012>027-PAZ054-055-060>062-067>071- 101030- NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 529 AM EST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-101030- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- 529 AM EST WED NOV 9 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-101030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 529 AM EST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-101030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 529 AM EST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 9, 3:56 AM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 AM EST WED NOV 9 2011 DEZ002>004-MDZ012-015-019-020-091400- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CHESTERTOWN...CENTREVILLE...EASTON...DENTON 356 AM EST WED NOV 9 2011 ...AREAS OF FOG EXPECTED THROUGH THE MORNING COMMUTE... LOOK FOR AREAS OF FOG ACROSS MUCH OF NORTHEAST MARYLAND AND CENTRAL AND SOUTHERN DELAWARE THROUGH 900 AM. THE FOG MAY BE DENSE IN SPOTS...WITH VISIBILITIES LOCALLY DROPPING BELOW ONE-HALF MILE. EXPECT THE FOG TO BEGIN DISSIPATING BETWEEN 800 AND 900 AM. BEFORE THEN...BE ON THE ALERT FOR LOCALLY DENSE FOG. SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND LEAVE YOURSELF PLENTY OF EXTRA TIME TO REACH YOUR DESTINATION SAFELY. HAYES
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 6:55 AM EST | Marine Dense Fog Advisory | PHI | 3 hr | |
| Nov 9, 3:36 PM EST | Gale Watch | PHI | 25 hr |
Nearby
Dense Fog Advisories in Maryland, 2011Dense Fog Advisories in Delaware, 2011Dense Fog Advisories in New Jersey, 2011Every dense fog advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.